logo
The most trusted and popular consumer complaints website
Follow us
Connect With: Connect with Facebook Connect with Yahoo Connect with Google Connect with Twitter Connect with LinkedIn

Share with Others

Recently Discussed Complaints

1. (10 mins ago)
Citrade
scam
2. (28 mins ago)
Laser Spine Institute
Buyer beware
3. (38 mins ago)
ACK Group
Fake Job Consultancy
4. (49 mins ago)
AT&T Uverse
Deceptive Selling Practices
5. (1 hr 0 mins ago)
Lumera Eye Serum & Dermanique Face Serum
Ripoff!

Consumer Tips & Tricks

Latest News & Stories

Latest Questions

Extenze Complaints & Reviews - Side effects

Extenze Contacts & Informations

Extenze

Posted:    Concerned Friend

Side effects

Complaint Rating:  84 % with 235 votes
Contact information:
ExtenZe
United States
www.extenze-direct.com
DANGEROUS PRODUCT! My husband and I saw the infomercial and tried Extenze during a night of insomnia. The product did work, and I was not surprised, being familiar with the traditional uses of its ingredients. I have to say that my husband had no health problems before using the product. After 2-3 months, he began having heart palpitations, migraines, dizzy spells, insomnia, anxiety and mood swings. He stopped taking the product. Of course, it took three more months of constant phone tag to get them to cancel, and now we have a drawer full of the stuff. They would not take the product back or refund the money. On the rare occasion that he might take one just because there is over $120 going to waste in the drawer (six to eight months after discontinuing use) his symptoms start again. I truly believe this product is dangerous!!! DO NOT order it for any reason! There may be safer alternatives. We are very afraid that the short time he used Extenze may have had a permanent affect on his health. He is now taking medication every day for migraines that the doctor said would continue to get worse otherwise. He did not lose his life, thank God, but he may have lost his job as an equipment operator, or even caused someone else to become injured. Please don't be sucked in by this infomercial! Please don't risk your life on this product! If anyone else has medical problems, SPEAK UP!
Comments United States Medical Negligence and Deficiency
Share with others:  
Was the above complaint useful to you?    


Comments

Sort by: Date | Rating
 24th of Oct, 2008 by   juan castaneda 0 Votes

never order charge to my credit card - ExtenZe

they charge to my credit card 49.95 a month for things i do not order
 28th of Oct, 2008 by   rico 0 Votes
i tried 5 day trial of this stuff and on the 5th day i became very anxious and disoriented, i went back to the gas station and got my money back, diarria and a strange sensation to add this product is a scamm!!!
 7th of Nov, 2008 by   tommy jr 0 Votes
i agree, i took the product for about the same time and started having weird heart palpitations, anxiety, i could not sleep at night anymore, insomnia was pretty bad . diarria was also a case, stomach aches, and migraines. please to dont be fooled by this scam. *DO NOT* BUY< OR TAKE
 11th of Nov, 2008 by   c.t. 0 Votes
I tried 3 pills and have since noticed consistent tingling, migraines, tightness in my chest. STAY AWAY!!!
 13th of Nov, 2008 by   Ron +1 Votes
I took this product for 3 months..I have experienced all the above systems, plus others...I had problems urinating, urinating frequently. Went to the doctor recently and found that my prostate was enlarged..im only 30 years old and according to the doctor that isnt right. He asked if i had possibly been taking hormones, but i have no ideal what is exactly in extenze or if it caused this or not, but it's a weird that it started happening shortly after starting it. I just didn't put two and two together until now.
 25th of Nov, 2008 by   joel 0 Votes
i started taking this pill just about two weeks ago and then i started to have this annoying migraine and mood swing + insomia.
that thing is dangerous, the migraine alone is enough to kill someone.
 29th of Nov, 2008 by   george gause 0 Votes

sex add - ExtenZe

The only add you see on this channel is an add for male inhancement
called EXTENZE.
 27th of Jan, 2009 by   Moore 0 Votes
I've seen the infomercials too, and there was really no problem with my size and it's big. But I was curious because I want a bigger one. And I was watching porn on my computer and I wasn't doing anything but watching and I felt my HEART POUND, and I'm 20 so I'm thinking, "Holy shit, am I about to have a heart attack?!" But I am also experiencing itchiness, maybe its my sheets but I haven't been like this in a while! I also experience discomfort, but again; hard heart beats and shortly within the first week i did have diarrhea but I'm perfectly healthy, and I'm not sick...I'm not so sure about the dizziness yet nor the insomnia. I'm still taking it but it has made me some what bigger, but I'm taking the rest of it- moneys worth, I'm not going to just throw all of it away.
 2nd of Feb, 2009 by   flakito +1 Votes
Many people react like this to Yohimbe.. The only listed herb that can lead to aforementioned side effects.
 16th of Feb, 2009 by   taivon 0 Votes

didnt order monthly supply - ExtenZe

Want to cancle order
 16th of Feb, 2009 by   CommonSense 0 Votes
So know we know you're both ..
1. not too bright
2. have a little weenie
and
3. don't read the fine print
 2nd of Mar, 2009 by   horny goat weedman 0 Votes
HOLY SHIT GANG LISTEN TO THIS! 5 days into Extenze I took my shirt off and looked in the mirror in complete HORROR. My ENTIRE upper torso was covered with hives in front and back. I looked like something out of a horror movie as I had an obvious allergic reaction to it. Not only that, but I was becoming increasingly irritable and borderline vilolent after just the the 4th day. The morning wood three days in a row was nice as I felt like I was back in high school but clearly the gains did not out weigh the negatives in this instance. So goodbye morning wood and hello old me!
 10th of Mar, 2009 by   Lady Killer 0 Votes
Oh yeah! Well I took Extenze and now my penis falls out of my pants passed my ankles and causing me trip all over the place when I walk, although it has improved my dancing skills in the night clubs. Now the ladies can't get enough of my stuff! Thank you Extenze!
 28th of Mar, 2009 by   killa cam 0 Votes
man fuck what what yall say um gettin some and half of yall dudez caint spell anyway so it make it hard for me 2 belive yall lol but dont be a drop outs
 28th of Mar, 2009 by   froglong 0 Votes
my husband is getting a metallic taste in his mouth after fifteen days of taking it and his left ear burns once in a while. We have called poison control and they said that it is a possibility that extenze poinsed him. I could only find zinc that might have done that. Did any one else experience this.
 1st of Apr, 2009 by   kalmephil 0 Votes
well, you guys are all right... I took it, and there were some good aspects like, cleansing your blood stream, giving a kinda fresh look, but the defects are too many... Definitely not good for people in the learning cus you basically dont have enough blood bumping to your brain to make you think or work or study or something like that. The insomnia is for sure so is the headache. Get something more natural instead of these forced "activators". Get MFIII, a natural supplement that'll make you grow everywhere!
 4th of Apr, 2009 by   Extenze Corp 0 Votes
I agree you are dumb ass stupid bitch
 30th of Apr, 2009 by   Andi 0 Votes
this extenze male inhansment commercial gives way to much information they should not be allowed to put that on the air children watch tv and see that and that just disgusts me and i am very offended buy this commercial and it needs to be taken off the air.
 12th of May, 2009 by   wifey 0 Votes
My husband orders also! (why i dont know)! He gets bump's on his penis (at first sight it looks like herpies) he has gone to the doctor twice they have drawn blood and taken cultures and can find NOTHING! they gave him polysoprin (a cream) for the break outs, after a few days they go away but come back in the same location! the only thing he has done out of the norm is take EZTENZE! If you are taking these please be aware of the side effect it may cause you!!
 17th of May, 2009 by   Huge Member 0 Votes
Been taking for 2 years, penis huge, no side affects?? What the hell are you all talking about?

Post your Comment

Please check text spelling before submitting a comment
Your attitude towards ComplaintAgree Neutral Disagree
Comment text
Attach photos (optional)

Videos

Identity Theft and Credit Card Fraud Protection

Latest Groups

Today's Mess-Up Photo


RSS Feed
bdomains.com
loading
     
 
Login close
Email:
Password:

Forgot your password?